Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2009 (Vol. 1, Issue: 1)
Article Information:

Simple K_Sample Rank Tests for Umbrella Alternatives

Sharada V. Bhat
Corresponding Author:  Sharada V.Bhat 

Key words:  Asymptotic relative efficiency, distribution-free, efficacy, homogeneity, U-statistics, ,
Vol. 1 , (1): Page No: 27-29
Submitted Accepted Published
2009 July, 16 2009 August, 17
Abstract:

Distribution-free tests are proposed to test the homogeneity of k-samples against umbrella alternatives when the point of umbrella is known. The tests are simple to compute and hence are useful for practical purposes. They are based on two-sample Mann-Whitney U-statistics and can be treated as the competitors to a test due to Mack and W olfe. The distributional properties of the tests have been derived and their performances in terms of Pitman asymptotic relative efficiency are discussed.
Abstract PDF HTML
  Cite this Reference:
Sharada V. Bhat, 2009. Simple K_Sample Rank Tests for Umbrella Alternatives.  Research Journal of Mathematics and Statistics, 1(1): Page No: 27-29.
    Advertise with us
 
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved